MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS PUMP MODULE LOW SORBING INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. ALARIS PUMP MODULE LOW SORBING INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 11426964
Health Effect - Clinical Code Underdose (2542)
Date of Event 10/16/2018
Type of Reportable Event Malfunction
Event or Problem Description
The etoposide started infusing, and staff stayed with patient for few minutes, then went to get patient a pair of johnny pants, came back and noticed that the chemo tubing had a slow leak/drip coming from module, so staff gowned, and gloved and stopped infusion immediately, opened two chemo spill kits, put on appropriate attire, disconnected patient from chemo tubing, used chemo spill kit to clean area of floor and disposed of anything that came into contact with the chemo into chemo bag.Unfortunately it was unknown how much chemo leaked to the floor and patient will resume chemo tomorrow at the scheduled time.

Brand Name
ALARIS PUMP MODULE LOW SORBING INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key7999090
Report Number7999090
Device Sequence Number428063
Product Code FPA
UDI-Device Identifier50885403232365
UDI-Public(01)50885403232365
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2018
Report Date (Section F) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number11426964
Device Catalogue Number11426964
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/24/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/17/2018